# SDR SWI2023F00339

- Difficulty date: July 22, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGES NOTED ON AFT CARGO DOOR TRACK (MARKED),MX#26924727     (C-CHECK RO 9/13/2023)    EVALUATED, REMOVED AND INSTALLED NEW AFT CARGO DOOR TRACK REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG# 601R35207 REV-W.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.  CHECKS GOOD
